Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2009, 5:46 PM EDT for Clay County, Kanawha County, Roane County, West Virginia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2009, 5:46 PM EDT (21:46 UTC)
- Expired
- Jun 2, 2009, 6:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Clay County, WV, Kanawha County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 3:18 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1658 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 022146
SVRRLX
WVC015-039-087-022245-
/O.NEW.KRLX.SV.W.0071.090602T2146Z-090602T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
546 PM EDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF CLAY...
NORTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA...
SOUTHEASTERN ROANE COUNTY IN WEST VIRGINIA...
* UNTIL 645 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CLENDENIN...OR 15 MILES WEST OF CLAY...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMMA...WALLBACK AND BIG OTTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
&&
LAT...LON 3841 8091 3846 8140 3857 8140 3864 8114
3863 8112 3864 8110 3862 8108 3867 8103
3865 8101
TIME...MOT...LOC 2147Z 275DEG 18KT 3850 8134
$$
081 follow-up statement
000
WWUS51 KRLX 022237
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
637 PM EDT TUE JUN 2 2009
WVC015-039-087-022247-
/O.EXP.KRLX.SV.W.0071.000000T0000Z-090602T2245Z/
KANAWHA WV-ROANE WV-CLAY WV-
637 PM EDT TUE JUN 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...SOUTHEASTERN
ROANE AND NORTHEASTERN KANAWHA COUNTIES WILL EXPIRE AT 645 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3841 8091 3846 8140 3857 8140 3864 8114
3863 8112 3864 8110 3862 8108 3867 8103
3865 8101
TIME...MOT...LOC 2237Z 275DEG 18KT 3848 8102
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:33 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 2, 3:33 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 333 PM EDT TUE JUN 2 2009 .SYNOPSIS... FRONT PUSHES VERY SLOWLY SOUTHWARD THROUGH OUR REGION TONIGHT AND WEDNESDAY...STALLING WEDNESDAY NIGHT AND THURSDAY AS A WAVE MOVES ALONG THE FRONT. HIGH PRESSURE BUILDS IN FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... SHORT TERM MODELS ALL SHOW SOME MID LEVEL DEFORMATION AND VERY WEAK UPPER LEVEL DIVERGENCE ACROSS NORTHERN PORTION OF FORECAST AREA LATER THIS AFTERNOON. AS A RESULT HAVE PUT IN LIKELY SHOWERS/THUNDER THEN. AFTER SUN LEAVES THIS EVENING ANY PRECIPITATION SHOULD DIE. PRECIPITATION COMING IN WITH FRONT AGAIN WEDNESDAY. GFS FASTEST WITH FRONT PUSHING SOUTH BUT LIKE A LITTLE SLOWER PUSH SO HAVE GONE WITH HIGHER MIN TEMPS TONIGHT THEN MAV SHOWING. SLIGHT CHC SVR WEDNESDAY BUT FRONT LOCATION IN AFTERNOON WILL DETERMINE WHERE THE STRONGER STORMS MAY DEVELOP. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... ALL MODELS POINT TO A VERY SLOW SOUTHWARD MOVING FRONT ACROSS THE AREA WEDNESDAY INTO THURSDAY...AS A WAVE OF LOW PRESSURE RIDES ALONG THE FRONT. GOOD DYNAMIC SUPPORT...MOISTURE INFLUX AND DECENT INSTABILITY WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. THERE IS SOME POTENTIAL FOR AT LEAST LOCALIZED WATER PROBLEMS...WHICH WILL BE MONITORED CLOSELY FOR ANY FUTURE FLOOD WATCHES AND WARNINGS. HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTHWEST THURSDAY NIGHT... WITH SHOWERS DECREASING FROM THE NORTHWEST. WENT WITH BIAS CORRECTED MODEL GUIDANCE ON TEMPERATURES... WITH A COOLING TREND ON THURSDAY AND THURSDAY NIGHT BEHIND THE FRONT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... BY FRIDAY THE FRONT WILL BE SOUTH OF THE AREA WITH A RIDGE BUILDING INTO THE CWA THROUGH SATURDAY. ON SUNDAY AND MONDAY THE UNSETTLED WEATHER MAKES A RETURN AS WE GET IN THE PERIPHERY OF THE WESTERLIES RIDING OVER THE TOP OF THE RIDGE. STAYED CLOSED TO HPC GUIDANCE THROUGH THIS PERIOD. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS WILL BE THE RULE THROUGH TONIGHT AS THERE IS LITTLE LOW LEVEL MOISTURE TO CAUSE LOW CIGS. SOME LIGHT FOG NEAR RIVER VALLEYS LATE TONIGHT THROUGH DAWN. THE NEXT CHANCE OF MVFR CIGS WILL BE IN SE OHIO MID DAY WEDNESDAY AS THE FRONT PUSHES SOUTH. AVIATION OUTLOOK /BEYOND 06Z WEDNESDAY/... POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. && .HYDROLOGY... THUNDERSTORMS WEDNESDAY INTO THURSDAY WILL CONTAIN SOME DOWNPOURS...WHICH COULD LEAD TO LOCALIZED FLOODING PROBLEMS... INCLUDING PONDING ON STREETS...AND FILLING OF CULVERTS AND OTHER POOR DRAINAGE AREAS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...AAR/JMV/TJT NEAR TERM...AAR SHORT TERM...JMV/TJT LONG TERM...JMV/TJT AVIATION...AAR HYDROLOGY...JMV
Hazardous weather outlook, Jun 2, 3:57 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 357 PM EDT TUE JUN 2 2009 KYZ101>103-105-OHZ083>087-WVZ005>008-013>018-027>030-032000- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS- 357 PM EDT TUE JUN 2 2009 ...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE AREAS. ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024>026-033>039-046-047-032000- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH- 357 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE AREAS. ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-WVZ009>011-019-020-032000- PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE- DODDRIDGE- 357 PM EDT TUE JUN 2 2009 ...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE AREAS. ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WVZ031-032-040-032000- HARRISON-TAYLOR-BARBOUR- 357 PM EDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE AREAS. ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 2, 5:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 4 S NEW LEXINGTON 39.66N 82.21W
06/02/2009 E0.50 INCH PERRY OH TRAINED SPOTTER
DIME-SIZED HAIL
&&
NWEBBLocal storm report, Jun 2, 5:29 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
529 PM EDT TUE JUN 2 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL NEW LEXINGTON 39.71N 82.19W
06/02/2009 U0.75 INCH PERRY OH PUBLIC
&&
NNNNSpecial weather statement, Jun 2, 5:32 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 532 PM EDT TUE JUN 2 2009 VAZ004-WVZ024-033-034-022200- BUCHANAN-MCDOWELL-MINGO-WYOMING- 532 PM EDT TUE JUN 2 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BUCHANAN... NORTHWESTERN MCDOWELL...SOUTHEASTERN MINGO AND WEST CENTRAL WYOMING COUNTIES... AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR WOODMAN...MOVING EAST AT 15 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HINCH AROUND 540 PM...HINCH AROUND 545 PM... PANTHER AROUND 555 PM AND GILBERT CREEK AROUND 600 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 26
Local storm report, Jun 2, 5:33 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
533 PM EDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 5 E SALEM CENTER 39.05N 82.19W
06/02/2009 E0.88 INCH MEIGS OH TRAINED SPOTTER
NICKEL SIZE HAIL IN COMMUNITY OF LANGSVILLE
&&
NWSpecial weather statement, Jun 2, 5:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 534 PM EDT TUE JUN 2 2009 KYZ101-OHZ086-087-022200- GALLIA-GREENUP-LAWRENCE- 534 PM EDT TUE JUN 2 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENUP...NORTHERN LAWRENCE AND WEST CENTRAL GALLIA COUNTIES... AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR FRANKLIN FURNACE...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HANGING ROCK AROUND 540 PM...PEDRO AROUND 550 PM...LAKE VESUVIUS AROUND 555 PM AND VERNON AROUND 600 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 26
Special weather statement, Jun 2, 5:38 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 538 PM EDT TUE JUN 2 2009 WVZ015-016-027-022230- CLAY-KANAWHA-ROANE- 538 PM EDT TUE JUN 2 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANAWHA...NORTHERN CLAY AND SOUTHEASTERN ROANE COUNTIES... AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR CLENDENIN...MOVING EAST AT 20 MPH. WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CLENDENIN AROUND 545 PM...AMMA AROUND 600 PM...LEFT HAND AROUND 605 PM...PROCIOUS AROUND 610 PM...WALLBACK AROUND 625 PM AND BIG OTTER AROUND 630 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 08
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Mason, Putnam | 49 min |
| Jun 2, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 46 min |
| Jun 2, 4:16 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 44 min |
| Jun 2, 4:34 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 41 min |
| Jun 2, 5:06 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Wood | 54 min |
| Jun 2, 5:57 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Pleasants, Ritchie, Wirt, Wood | 48 min |
| Jun 2, 6:12 PM EDT | Flash Flood Warning | RLX | Mingo | 2 hr |
| Jun 2, 6:18 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 72 min |
| Jun 2, 6:20 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Mingo, Wyoming | 55 min |
| Jun 2, 6:26 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 49 min |
| Jun 2, 6:31 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 47 min |
| Jun 2, 6:55 PM EDT | Severe Thunderstorm Warning | RLX | Tyler | 50 min |
| Jun 2, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo | 48 min |
| Jun 2, 7:04 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam | 56 min |
| Jun 2, 7:14 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 46 min |
| Jun 2, 7:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha | 46 min |
| Jun 2, 7:37 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam, Wayne | 53 min |
| Jun 2, 7:50 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt, Wood | 40 min |
| Jun 2, 7:59 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 46 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.